# SDR DL72S020359

- Difficulty date: March 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 68,422 hours, 51,625 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Pin
- Part number: 65579293
- Condition: Sheared
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW REPORTED TAIL SKID LIGHT ON DIVERTED.  UPON INSPECTION, FOUND RIVETS SHEARED FROM BOTTOM OF ENERGY ABSORBER AND TAIL SKID DOOR HANGING FROM HINGES.  NO EVIDENCE OF TAIL STRIKE ON TAIL SKID PAD.  REPLACED ENERGY ABSORBER AND ADJUSTED DOOR ASSEMBLY, OP CHECKS OK.  AIRCRAFT OK FOR SERVICE.
